# SDR ASAA2023102945875

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 5,176 hours, 1,524 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND ENG 2 EEC C2 LATCHED MESSAGE DURING TC 31-005-00. GROUNDED - YES. FOUND NO CORRELATED FAULTS TO ENG 2 EEC C2 LATCHED MESSAGE PERFORMED ENG IDLE TEST IAW IFIM G73-10-00-810-804. NO DEFECTS NOTED. LATCHED MESSAGE ERASED.
